# SDR KBMA113824

- Difficulty date: May 2, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- Engine: Tmeca ARRIEL1
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Ignition Lead
- Condition: Worn
- Location: Engine
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION LEADS, WORN.  REPLACED WITH SERVICEABLE LEADS.
